# SDR AALA981914

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DFW - FLT 475 - EN ROUTE DFW-PSP - AFTER TAKEOFF DFW AT 1000 FEET LOST ALL POWER FROM LEFT ENGINE.  ALL INDICATIONS SHOWED LEFT ENGINE FAILED.  CREW DECLARED AN EMERGENCY AND LANDED OVERWEIGHT AT DFW WITHOUT INCIDENT.  TROUBLESHOT SYSTEM AND FOUND LEFT ENGINE COMPRESSOR SEIZED.  REPLACED LEFT ENGINE ASSEMBLY.  ACCOMPLISHED OVERWEIGHT LANDING AND PYLON INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
